# SDR UIEA2019021863233

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,877 hours, 16,000 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SUBSTANTIAL AIRFRAME VIBRATION WHEN ENGINES SPOOL UP FROM IDLE IN FLIGHT. NO VIBRATION INDICATION ON ENGINE PAGE.( PERFORMED AIRFRAME VIBRATION CONDITIONAL INSPECTION I.A.W A.M.M 05-51-38. NO ABNORMALITIES OR DEFECTS NOTED  )
